# SDR IPXA2016102609936

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 55,130 hours, 12,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 0081
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,   THE EMERGENCY LIGHT BATTERY 1 LOW, LEVEL 1 ALERT DISPLAYED.   R & R BATTERY POWER SUPPLY IAW AMM 33-51-01-401-00-802.  OPS CHECKED GOOD.
